# SDR DALA2025111208275

- Difficulty date: November 9, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50022
- Aircraft time: 14,647 hours, 6,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOP. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 003-0001:0514-2001/001 00014 REMOVED AND REPLACED LIGHT ASSEMBLY PER A220 AMP 33-55-02. (LP# 1294933)
